Jump to content
CrazyBoards.org

Paxil question


Recommended Posts

Jaw clenching and teeth grinding are relatively common SSRI side effects -- they may or may not go away. If they don't then it might be a good idea to use some kind of mouth guard at night.

It'll probably take a few days to a week or two for the initial side effects to fade; you may have them again or more every time you increase the dose but they shouldn't be as bad as this first time.

Fiona

Link to comment
Share on other sites

Are you taking generic Paxil or brand Paxil??

I just started on Paxil on Monday and want to clench my jaws,I'm jumpy and nervous,and my eyes feel weird. When does allof this crap go away?

Lilie

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Hi Lilie,

I didn't have the jaw clenching or the weird eye feeling, but, when I started Paxil, I was very jumpy and nervous, and I had some nausea and stuff.  My already high anxiety was definitely kicked up a notch.  That being said, within about 3 weeks or so, once my body adjusted to the med, all that stuff went away.  The first few weeks on a new AD can be frustrating and scary, especially if it is a person's first AD (Paxil was my first AD).  My doctor was nice enough to give me a very small script of Xanax (.25mg) to take when the anxiety was really, really bad while I got used to the Paxil.  That made the start-up side effects a bit easier to tolerate. 

Paxil was a very good AD for me, for depression, anxiety and panic.  Wish it had worked for me the second time I tried it  ;)

Good luck, and hang in there.  It should get better.

Link to comment
Share on other sites

This is my second time and it is working and I hope it continues to stay working. Yes it causes weird side effects and Im going through them again but after week 3 they are much calmer.

By the way I have been on both brand and generic and not had/seen any difference for me.

Link to comment
Share on other sites

I can't stand these side effects they're absolutely horrible. I can't even imagine being on them for three weeks. I just took a xanax to help me calm down but it's so bad I'm just shaking and freaking out.

This sucks

Lilie

Link to comment
Share on other sites

Lillie Im so sorry it is going that way for you right now. I had the same thing happen to me trying lexapro.  I just could not take it.  I think it helped having been on paxil before and knowing in my mind that it was good for me and the side effects did go away in a few weeks. I didnt have that reassurance or comfort with the lex.

PS I take mine at night. So I can sleep through most of the bad stuff, I wake a little jittery but the days are better and calmer.

Link to comment
Share on other sites

Thanks for all of the support. The doc now has me down to 5 mgs to get me used to the side effects. But she has me taking it every other day due to it's half life. Has anyone heard of that?

Lilie

Link to comment
Share on other sites

Well no Ive never heard of that, but if it works, who cares>?

See how it does for a few days or week or whatever. I would assume she will want to try it every day after that... at least she is working with you.

I wish you all the best and relief soon~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...